QUESTIONS & ANSWERSAsk a Question
My 9lb yorkie is being treated for neuropathy from damaged c1/c2 and c5 / c6 in his neck. He's doing eastern medicine and as of last week I started with a vet that is doing acupuncture,chiro, and was given the cervical formula 200 teapill. I gave him 2 pills 1x as prescribed and only the one time because he had bloody stools. I have stopped. Is this anythi g to be concerned about? He's eating, Fri k8ng and urinating fine but his stool is loose and has still got some blood it. He goes bk to see Dr friday.
Thank you for your question and your support of Chinese Medicine! Bloody stools are not a known side effect of Cervical Formula, but loose stools are sometimes seen. The only known side effects of Eastern Herbals are some loose stools that usually resolve on their own. The loose stools are seen in some patients at the start of administration of the herbal. We recommend letting your vet know about the bloody stools and following your vet's advice to see what the possible cause is. We hope your Yorkie is feeling better soon!